Vol. 136, No. 4, 2011 · Contents

John R. Graef, Lingju Kong, Qingkai Kong, Bo Yang:
Second order boundary value problems with sign-changing nonlinearities and nonhomogeneous boundary conditions

Abdelhamid Ainouz:
Homogenized double porosity models for poro-elastic media with interfacial flow barrier

Irene Benedetti, Luisa Malaguti, Valentina Taddei:
Boundary value problem for differential inclusions in Frechet spaces with multiple solutions of the homogeneous problem

Elena Karulina:
Some estimates for the minimal eigenvalue of the Sturm-Liouville problem with third-type boundary conditions

Jiří Jánský, Petr Kundrát:
The stability analysis of a discretized pantograph equation

Radek Fučík, Jiří Mikyška:
Numerical investigation of dynamic capillary pressure in two-phase flow in porous medium

Cristina Chiralt, Beatriz Campos, Pura Vindel:
Bifurcations in the two imaginary centers problem

Alexey Filinovskiy:
Spectrum of the weighted Laplace operator in unbounded domains

Michal Beneš, Shigetoshi Yazaki, Masato Kimura:
Computational studies of non-local anisotropic Allen-Cahn equation

Prabhakar G. Vaidya, Swarnali Majumder:
Modifying some foliated dynamical systems to guide their trajectories to specified sub-manifolds

[Contents of Mathematica Bohemica] [Full text of the older issues of Mathematica Bohemica at DML-CZ]